# SDR SIMA202002054001

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 36,511 hours, 33,446 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP 251BF EMERG LIGHT CONNETION BROKEN AT FLOOR-C/A-REPALCED CONNECTOR FOR FLOOR STRIP 251BF EMERGENCY LIGHT IAW EMB-140 SWPM 20-21-00. OPT IS GOOD.
